# SDR K3HA980053

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS SOME LIGHTS OUT ON THE LOWER EXIT LIGHT.  REBULBED TWO LIGHTS CHECK OK PER MM 33-50-01.
